Cookies?
Library Header Image
LSE Research Online LSE Library Services

Adaptive estimation of heteroskedastic econometric models

Robinson, Peter (1987) Adaptive estimation of heteroskedastic econometric models. Revista de Econometria, 7 (2). pp. 5-28. ISSN 0101-7012

Full text not available from this repository.

Abstract

We focus on the linear model with conditional heteroskedasticity of unknown form. "Adaptive" estimators of the coefficients of the linear model, based on no rigid parameterisation of the heteroskedasticity, but having the same asymptotic efficiency as estimators which do use such information, are surveyed. A small Monte Carlo study of their performance is reported. We describe a modification of the popular paradigm in which the variance is a function of the mean, allowing this function to be of unknown form. We describe a modification also of the autoregressive conditional heteroskedasticity (ARCH) model, in which the heteroskedasticity function is of unknown form.

Item Type: Article
Official URL: http://bibliotecadigital.fgv.br/ojs/index.php/bre
Additional Information: © 1987 Sociedade Brasileira de Econometria
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1288/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only